Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
adrenals?
Posted by: Pam
Date: April 1, 2005 3:46 PM

I suffer from brain fog , yeast infections, memory loss, low to no estrogen, no progesterone, low cortisol in the mornings, fatigue, tearful, depression , anxiety, severe allergies, I am currently taking DMSA for mercury poisoning, I have had all fillings removed. I am on a good diet of healthy foods, I am taking all the right vitamins for nutritional support and I am getting worse and worse. I have recently developed nausea, back pain and headaches. My ovaries hurt, I am so tired I can't move, I am crying and anxious, I can't sleep until early morning. I feel rage and as if I will blow up. The healthier I try to be the worse I get. Is this die off, a normal reaction to toxins coming out? The doctor gave me DHEA but when I take it my anxiety gets worse, they also gave me Cortef but I am afraid to try it. What can I do for the anxiety. Everything I read points me to adrenal exhaustion. What can I do for this?

RE: adrenals?
Posted by: Ron Kennedy, M.D.
Date: April 2, 2005 3:26 AM

The body is much more complex than a few buzz words (such as "adrenal fatigue") or a few random remedies popularized in the culture can reflect. What you may need is a thorough investigation of your entire system. For example the depression, anxiety and fatigue you mention is characteristic of the effect of fungal toxins (from the intestines) on the limbic system (in the brain). It is highly probable that you have many aspects of your health which with need to be corrected all in the same time frame before you will feel better. I can't be more specific than that without seeing you in person.

RE: adrenals?
Posted by: Pam
Date: April 8, 2005 5:32 PM

The nutritionist and alternative doctors tell me I am very toxic, and that I have candida and heavy metal poisoning, but then I go to my regular doctor and gynocologist and they run tests and tell me I don't have a yeast infection. All I know for sure is that I am not well and the harder I try to get well the sicker I get. I recently took Threelac for the yeast and it has made me much worse. The DMSA seemed to be making me worse also. I am in South Carolina. How would I go about making an appointment with you?

RE: adrenals?
Posted by: Ron Kennedy, M.D.
Date: April 8, 2005 6:02 PM

You can make an appointment with me easily by email. Give me your email address and I will start the correspondence. As to conventional doctors having a clue about "yeast syndrome," well you can forget that. If you take a remedy for yeast and it is successful in killing yeast, you will have a toxic reaction to the die-off of the yeast. If you take a chelator to rid your system of heavy metals and the dose is a bit too high, you will have a reaction to the elevated blood level of the metal(s) as they leave the body (primarily through the kidneys and liver.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(711 words)